# SDR AALA201712189032

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 25,223 hours, 9,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS FOR THE EXIT SIGN AT RIGHT AFT DOOR WILL NOT STAY SECURE.   REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01. OPS CHECKED NORMAL.
